Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had light bleeding after stopping contraceptive pill. Have neck and back ache and sore breasts. Suggestions?

Hey I had my week off my contraceptive pill last Monday and had a 1 day bleed which was lighter then normal, I have been so tired for a week or so, I have got terrible neckache and lower backache and have got sore boobs for about 5 days now and can t sleep at night could you help please, I am 19 live with my bf and his mom.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
All the symptoms you describe are side effects of the contraceptive pill.
The lighter bleeding, fatigue and breast soreness are typical.
However, please remember that if any of these are extremely intolerable, then you need to see your gynecologist.
Taking the pills exactly on time will help.
Take care.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor